Posted 10/4/2009 10:08 PM (GMT -6)
Well the injections really wore down today and my back and neck went into spasms and hurt pretty bad, I feel pretty stiff. I'm tired and a little depressed as I don't have the energy or mental energy I had. I had started to suddenly crash about a week ago or so and went on pred pills to slow down and taper off. I am down to a half a pill a day and it is like nothing. But I did come down better.
The question is, should I try to stay off for a while and suffer just to see if my body eventually will bounce back, but take the chance of flaing up in a backlash to stopping the pred, or do I just go to the rheumie or neuro and go back on, either through injection or pills? Do we end up being on it pretty much all the time, is that normal? The pain is going to be pretty bad, from the preview so far. And worse, I have company coming in a few weeks. I don't know what to do. Last time I went without,I didn't bounce back and got so lethargic I could barely get myself into the doc to get the injections I needed. When I get likethat I don't even want to move. But I don't wantto hurt myself with the steroids, but feel I am already sort of dependent on them due to my endocrine problems.
Any advice would help. How do I figure this out?
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids